# SDR QXEA200400359

- Difficulty date: May 21, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 3,604 hours, 3,980 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Prop De-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - PROP DEICE CAUTION LIGHT CAM ON.  RESET PROP DEICE PER CHECLIST, NO HELP ON CAUTION LIGHT.  PROPS APPEARED TO WORK VIA GREEN LIGHTS.  MAINTENANCE CHECKED CDS FAULT-ARONC RECEIVE BUS 2 ON TMCU 1 & 2.  CLEARED FAULTS.  PERFORMED FIM TASK.  FUNCTION TEST AND CAL OF PROP DEICE SYSTEM.  NO FAULTS REOCCURED.  NO PARTS REPLACED, AIRCRAFT RETURNED TO SERVICE.
